# SDR SWIA2020021848529

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H PRESSURE FLOOR SILL DOUBLER AT FS 797.00 HAS CORROSION   (C-CHECK) RO 2/14/2020   REPAIRED LEFT HAND FLOOR SILL DOUBLER AT FS 797.00 IAW  REO.
